# SDR F3LA200400003

- Difficulty date: January 25, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N923FR
- Make and model: Airbus A319-111
- Aircraft serial: 2019
- Aircraft time: 770 hours, 352 cycles
- Engine: Ge CFM56*
- Engine time: 770 hours, 352 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 3380021140
- Condition: Bent
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FLIGHT CREW REPORTED NR 1 ENGINE BLADES BENT.  REPLACED DAMAGED FAN BLADES AT POSITIONS 2, 3, 4, 6, 7, 8, 9, 10, 11, 12, 15, 16, 19, 20, 21, 22, 23, 24, 25, 26, 27, 28, 29, 30, 31, 34, AND 35.  POSITIONS 14, 18, 32 AND 36 WERE NOT MOVED.  POSITIONS 1, 5, 13 AND 17 WERE REMOVED SERVICEABLE.  POSITIONS 10, 12, 19, 22, 27, 30, 31, 33 AND 35 WERE REMOVED UNSERVICEABLE.  COMPLIED WITH WORK CARD MP72400-1 AND NO DEFECTS WERE NOTED PER AMM 72-21-00-300-028.  IT IS SUSPECTED DAMAGE WAS RESULT OF ICE INGESTION.
